# SDR CA030508002

- Difficulty date: April 16, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 10,576 hours
- Engine: Pwa PT6A41
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: L139A22L139B22
- Condition: Burned
- Location: Sta. 278.5-176,
- Part time: 11,184 hours, 13,548 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, CABIN BEGAN TO FILL WITH SMOKE. A/C POWER WAS DISCONNECTED & A SEARCH WAS CONDUCTED TO LOCATE THE SOURCE. IT WAS FOUND THAT THE PASSENGER COMPARTMENTENTRANCE LIGHTING SYSTEM WAS AT FAULT. WIRE HARNESS W185 HAD CHAFFED ON THE AIRCRAFT STRUCTURE IN T HE CABIN DOOR UNDER FLOOR AREA AND SHORTED TO GROUND. THE INSULATION ON WIRES HAD MELTED AWAY CAUSING THE SMOKE IN THE CABIN. AN INSPECTION OF THE ENTIRE WIRE BUNDLE FROM HOT BATTERY BUSS IN THE RIGHT WING ROOT THROUGH THE AIRCRAFT FUSELAGE TO THE CABIN DOOR AREA REVEALED SEVERAL SCORCHED WIRES. THESE WIRES WERE REPAIRED AS NECESSARY.
